Top answers from doctors based on your search:
Disclaimer

irritated anus after a day of loose poops what is it in the poop that causes the irritation

A 27-year-old member asked:
Dr. Andrew Gentry
20 years experience Gastroenterology
Over use injury: It is most likely from the repeated cleaning that has caused a mild irritation that will improve over a period of time. Other causes could be hemorrh ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A member asked:
Dr. Mark Kuhnke
40 years experience General Surgery
Pruritis ani: OK. Stop using soap on your anus. Soaps and stringent irritate the anal mucosa, causing itching and burning. For now, try A&D ointment on the are ... Read More
1
1 comment
A 34-year-old member asked:
Dr. Eric Kaplan
42 years experience Colon and Rectal Surgery
Yes: Keep your bottom dry with corn starch powder, cotton loose fitting underwear. If yeast is confirmed use an anti yeast powder such as Nystatin rather t ... Read More
1
1 thank
A 39-year-old male asked:
Dr. Robert Uyeda
45 years experience General Surgery
Not likely: unless it is skin irritation caused by moisture. Show it to your doctor to make sure that it is not a perirectal abscess.
A 30-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Hygiene: Proper hygiene may help. Pruritis ani is an other way of saying itchy ass. You may help your cause by washing your bottom with water after every bowel ... Read More
1
1 thank
A 63-year-old male asked:
Dr. Shahid Rafique
44 years experience Internal Medicine
Several causes: If you take laxative or stool softeners containing liquid paraffin or similar substance that can actually leak from the anus and soil the perineum. I ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
1-2 wks?: Provided that the fungal infection is the cause for the irritation. We need to know also what kind of OTC creams you are using since some of them may ... Read More
A 28-year-old female asked:
Dr. Stanley Katz
47 years experience Dermatology
Return to see doc: sometimes certain meds such as antibiotics can play havoc with ones GI system, causing loose stools or constipation. See your doc for f/u
A 21-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
Anal fissure: Per description it suggests an anal fissure. Other lesions cannot be excluded. Best would be to have it examined by your doc who will be able to furth ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month